Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 8, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Mar 30, 2017, 1:09 AM CDT for Lyon County, Kansas. It took effect at Mar 30, 2017, 3:21 AM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 1:09 AM CDT (06:09 UTC)
- In effect from
- Mar 30, 2017, 3:21 AM CDT
- Expired
- Mar 31, 2017, 4:00 AM CDT
- In force
- 25 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lyon County, KS
The radar
The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Americus (AMCK1). The gauge peaked at 26.41 ft at Mar 30, 2017, 6:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 27 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07179730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
287 WGUS43 KTOP 300609 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 109 AM CDT THU MAR 30 2017 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Neosho River near Americus affecting Lyon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-301409- /O.NEW.KTOP.FL.W.0008.170330T0821Z-170331T0900Z/ /AMCK1.1.ER.170330T0821Z.170330T1200Z.170330T2100Z.UU/ 109 AM CDT THU MAR 30 2017 The National Weather Service in Topeka, KS has issued a * Flood warning for The Neosho River near Americus. * until late tonight. * At 12:15 AM Thursday the stage was 25.5 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and continue to rise to near 26.6 feet by this morning.The river will fall below flood stage by late this afternoon. * Impact...At 27.0 feet...Theater Road, also known as the Americus Road...2 miles south of Americus floods. && LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621 $$
2 follow-up statements
679 WGUS83 KTOP 301050 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 550 AM CDT THU MAR 30 2017 ...The Flood Warning continues for the following streams in Kansas... Chapman Creek near Chapman affecting Dickinson County Neosho River near Americus affecting Lyon County Neosho River near Emporia 3nw affecting Lyon County Neosho River Near Neosho Rapids affecting Lyon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-301850- /O.EXT.KTOP.FL.W.0008.000000T0000Z-170331T0748Z/ /AMCK1.1.ER.170330T0641Z.170330T1200Z.170330T1948Z.UU/ 550 AM CDT THU MAR 30 2017 The Flood Warning continues for The Neosho River near Americus. * until late tonight. * At 5:15 AM Thursday the stage was 26.4 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 26.6 feet by this morning. The river will fall below flood stage this afternoon. * Impact...At 27.0 feet...Theater Road, also known as the Americus Road...2 miles south of Americus floods. && LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621 $$ KSC111-301849- /O.EXT.KTOP.FL.W.0002.000000T0000Z-170331T1920Z/ /EPRK1.2.ER.170329T2219Z.170330T1800Z.170331T0720Z.UU/ 550 AM CDT THU MAR 30 2017 The Flood Warning continues for The Neosho River near Emporia 3nw. * until Friday afternoon. * At 9:55 PM Wednesday the stage was 20.9 feet. * Flood stage is 19.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 23.7 feet by this afternoon. The river will fall below flood stage early Friday morning. && LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606 $$ KSC111-301849- /O.EXT.KTOP.FL.W.0003.000000T0000Z-170402T0310Z/ /NEOK1.2.ER.170330T0255Z.170331T0600Z.170401T0910Z.NO/ 550 AM CDT THU MAR 30 2017 The Flood Warning continues for The Neosho River Near Neosho Rapids. * until Saturday evening. * At 5:30 AM Thursday the stage was 23.5 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 26.3 feet by early Friday morning. The river will fall below flood stage Saturday morning. * Impact...At 26.0 feet...Water covers large areas over both banks. && LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588 $$ KSC041-301849- /O.EXT.KTOP.FL.W.0007.000000T0000Z-170330T2331Z/ /CHPK1.1.ER.170330T0315Z.170330T1045Z.170330T1131Z.NO/ 550 AM CDT THU MAR 30 2017 The Flood Warning continues for The Chapman Creek near Chapman. * until this evening. * At 5:45 AM Thursday the stage was 19.7 feet. * Flood stage is 19.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by this morning. * Impact...At 19.0 feet...Lowland flooding occurs from near the town of Industry upstream from Chapman to the Smoky Hill River downstream from Chapman. && LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703 $$
337 WGUS83 KTOP 301451 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 951 AM CDT THU MAR 30 2017 ...The Flood Warning is cancelled for the following streams in Kansas... Neosho River near Americus affecting Lyon County Vermillion Creek near Louisville affecting Pottawatomie County ...The Flood Warning continues for the following streams in Kansas... Chapman Creek near Chapman affecting Dickinson County Cottonwood River near Emporia affecting Lyon County Neosho River near Emporia 3nw affecting Lyon County Neosho River Near Neosho Rapids affecting Lyon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC111-302251- /O.EXT.KTOP.FL.W.0004.000000T0000Z-170402T2024Z/ /EMPK1.2.ER.170329T2220Z.170330T1430Z.170402T0224Z.NO/ 951 AM CDT THU MAR 30 2017 The Flood Warning continues for The Cottonwood River near Emporia. * until Sunday afternoon. * At 9:30 AM Thursday the stage was 24.5 feet. * Flood stage is 20.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will slowly fall to below flood stage by Saturday before midnight. * Impact...At 24.0 feet...Highway K 99 on the south bank floods. && LAT...LON 3843 9635 3838 9606 3836 9606 3835 9613 3838 9635 $$ KSC111-301521- /O.CAN.KTOP.FL.W.0008.000000T0000Z-170331T0748Z/ /AMCK1.1.ER.170330T0641Z.170330T1100Z.170330T1412Z.UU/ 951 AM CDT THU MAR 30 2017 The Flood Warning is cancelled for The Neosho River near Americus. * At 9:15 AM Thursday the stage was 25.9 feet. * Flood stage is 26.0 feet. * Fell below flood stage at 9:12 AM Thursday. * Forecast...The river will continue to fall to 13.0 feet by Friday morning. * Impact...At 26.0 feet...Minor lowland flooding occurs from along the river from Americus to Emporia. && LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621 $$ KSC111-302251- /O.EXT.KTOP.FL.W.0002.000000T0000Z-170331T1504Z/ /EPRK1.2.ER.170329T2219Z.170330T1254Z.170331T0304Z.UU/ 951 AM CDT THU MAR 30 2017 The Flood Warning continues for The Neosho River near Emporia 3nw. * until Friday morning. * At 7:54 AM Thursday the stage was 23.6 feet. * Flood stage is 19.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tonight. && LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606 $$ KSC111-302251- /O.EXT.KTOP.FL.W.0003.000000T0000Z-170402T0941Z/ /NEOK1.2.ER.170330T0255Z.170331T0600Z.170401T1541Z.NO/ 951 AM CDT THU MAR 30 2017 The Flood Warning continues for The Neosho River Near Neosho Rapids. * until late Saturday night. * At 9:30 AM Thursday the stage was 24.0 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 26.4 feet by early Friday morning. The river will fall below flood stage late Saturday morning. * Impact...At 26.0 feet...Water covers large areas over both banks. && LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588 $$ KSC041-302251- /O.EXT.KTOP.FL.W.0007.000000T0000Z-170331T1330Z/ /CHPK1.1.ER.170330T0315Z.170330T1345Z.170331T0130Z.NO/ 951 AM CDT THU MAR 30 2017 The Flood Warning continues for The Chapman Creek near Chapman. * until Friday morning. * At 8:45 AM Thursday the stage was 20.0 feet. * Flood stage is 19.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this evening. * Impact...At 19.0 feet...Lowland flooding occurs from near the town of Industry upstream from Chapman to the Smoky Hill River downstream from Chapman. && LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703 $$ KSC149-301521- /O.CAN.KTOP.FL.W.0005.000000T0000Z-170331T0054Z/ /LOUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 951 AM CDT THU MAR 30 2017 The Flood Warning is cancelled for The Vermillion Creek near Louisville. * At 9:00 AM Thursday the stage was 19.9 feet. * Flood stage is 30.0 feet. * Forecast...The river crested below flood stage at 19.9 feet. The river will fall to 12.8 feet by . && LAT...LON 3933 9622 3933 9619 3929 9621 3926 9625 3927 9626 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 11:56 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 29, 11:56 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1156 PM CDT Wed Mar 29 2017 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Thursday) Issued at 131 PM CDT Wed Mar 29 2017 Main focus in the short term will be the potential for a few strong to severe storms this afternoon across east central Kansas, where a few patches of sun have brought MUCAPEs up to around 500 J/kg, and deep layer shear remains around 60 kts. The window for any strong storms will be short as the surface low now near ICT lifts northeast, dragging a cold front through the remainder of the forecast area by early this evening and sweeping any robust deep convection out of the area. Storms are developing now and with limited instability may take a bit to get going, but will bear watching over the next several hours as they push northeast across southeastern portions of the forecast area. Low-level shear and helicities are quite strong, so main concerns with any strong, organized convection will be hail and perhaps an isolated tornado. Stratus and rain showers will follow behind on the northwest side of the low, and will linger through the overnight and into midday Thursday before exiting off to the east. .LONG TERM...(Thursday night through Wednesday) Issued at 131 PM CDT Wed Mar 29 2017 A brief lull in precipitation is expected Thursday night through Friday as shortwave ridging builds over the region, then another wave in the stream of disturbances slides across the southern CONUS this weekend through early in the work week, bringing precipitation chances Saturday and Sunday. Have added some isolated thunder on Saturday afternoon and evening, but the track of the surface low will be far enough south that most instability will focus mainly south of the CWA. Another low will follow in its wake Wednesday and Thursday with another very similar track, bringing a brief dry period Monday, then rain chances Tuesday through the end of the forecast period. Severe weather potential will depend on the track of each of these surface lows and their associated boundaries, but at this time appears to be focused more to the south of the forecast area. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1153 PM CDT Wed Mar 29 2017 Wrap around moisture, around an upper low across southeast KS, moving into MO will provide chances for showers. In the wrap around area of moisture ceilings will drop to IFR or eve LIFR during the morning hours then improve to around 1,000 feet during the afternoon. Visibilities may also drop to 3 to 4 miles in light rain and light fog. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Laflin LONG TERM...Laflin AVIATION...Gargan
Hazardous weather outlook, Mar 29, 8:05 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 805 PM CDT Wed Mar 29 2017 KSZ008>012-020>024-026-034>040-054>056-058-059-310115- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 805 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. THERE IS A CHANCE FOR thunderstorms. The stronger storms may produce small hail this evening. River flooding will continue along some of the rivers across northeast and east central Kansas through the night. Please see the latest river flood statements for further information. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, Mar 29, 7:19 PM CDT, 5 hours 50 minutes before
Special Weather Statement National Weather Service Topeka KS 719 PM CDT WED MAR 29 2017 KSZ039-040-055-300045- Shawnee-Douglas-Osage- 719 PM CDT WED MAR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHAWNEE... NORTHWESTERN DOUGLAS AND NORTHEASTERN OSAGE COUNTIES UNTIL 745 PM CDT... At 718 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles southwest of Richland, moving north-northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Richland and Overbrook. A tornado watch remains in effect until 1100 PM CDT for east central Kansas. LAT...LON 3874 9555 3880 9569 3906 9557 3902 9535 TIME...MOT...LOC 0018Z 195DEG 36KT 3884 9560 Gargan
Local storm report, Mar 29, 9:48 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
948 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BERRYTON 38.94N 95.63W
03/29/2017 U1.00 INCH SHAWNEE KS PUBLIC
.
1153 AM HEAVY RAIN 3 SE WHEATON 39.48N 96.28W
03/29/2017 M2.50 INCH POTTAWATOMIE KS TRAINED SPOTTER
STORM TOTAL.
0855 AM HEAVY RAIN LE ROY 38.09N 95.63W
03/29/2017 M1.39 INCH COFFEY KS CO-OP OBSERVER
.
0820 AM HEAVY RAIN MARYSVILLE 39.84N 96.65W
03/29/2017 M1.50 INCH MARSHALL KS EMERGENCY MNGR
.
0815 AM HEAVY RAIN LILLIS 39.61N 96.30W
03/29/2017 M1.15 INCH MARSHALL KS CO-OP OBSERVER
.
0805 AM HEAVY RAIN FAIRVIEW 39.84N 95.73W
03/29/2017 M1.12 INCH BROWN KS CO-OP OBSERVER
0804 AM HEAVY RAIN 6 SSE SAINT GEORGE 39.11N 96.39W
03/29/2017 M1.60 INCH WABAUNSEE KS TRAINED SPOTTER
0800 AM HEAVY RAIN CORNING 39.66N 96.03W
03/29/2017 M2.25 INCH NEMAHA KS BROADCAST MEDIA
STILL RAINING AT TIME OF REPORT. REPORTED BY
KSNT.
0756 AM HEAVY RAIN 5 SSW EMPORIA 38.34N 96.20W
03/29/2017 M1.86 INCH LYON KS ASOS
0756 AM HEAVY RAIN 4 NNE OGDEN 39.16N 96.67W
03/29/2017 M1.37 INCH RILEY KS ASOS
0756 AM HEAVY RAIN 5 NNE LAWRENCE 39.02N 95.22W
03/29/2017 M1.20 INCH DOUGLAS KS ASOS
0756 AM HEAVY RAIN 3 W OKETO 39.96N 96.66W
03/29/2017 M1.50 INCH MARSHALL KS TRAINED SPOTTER
0744 AM HEAVY RAIN 1 ESE PAULINE 38.96N 95.67W
03/29/2017 E1.52 INCH SHAWNEE KS ASOS
0744 AM HEAVY RAIN CONCORDIA 39.57N 97.66W
03/29/2017 M1.09 INCH CLOUD KS ASOS
0744 AM HEAVY RAIN 4 ENE ADA 39.17N 97.82W
03/29/2017 M1.07 INCH OTTAWA KS TRAINED SPOTTER
0744 AM HEAVY RAIN CORNING 39.66N 96.03W
03/29/2017 M2.25 INCH NEMAHA KS TRAINED SPOTTER
0744 AM HEAVY RAIN OTTAWA 38.62N 95.27W
03/29/2017 M1.30 INCH FRANKLIN KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN 1 S EUDORA 38.93N 95.10W
03/29/2017 M1.24 INCH DOUGLAS KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN CLAY CENTER 39.38N 97.12W
03/29/2017 M1.34 INCH CLAY KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN ALTA VISTA 38.86N 96.49W
03/29/2017 M1.80 INCH WABAUNSEE KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN 5 N WESTPHALIA 38.25N 95.49W
03/29/2017 M0.67 INCH ANDERSON KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN 6 NNW QUENEMO 38.66N 95.58W
03/29/2017 M1.44 INCH OSAGE KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN 4 SSE OZAWKIE 39.17N 95.45W
03/29/2017 M1.30 INCH JEFFERSON KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN MINNEAPOLIS 39.12N 97.71W
03/29/2017 M1.42 INCH OTTAWA KS CO-OP OBSERVER
0744 AM HEAVY RAIN ESKRIDGE 38.86N 96.11W
03/29/2017 M1.68 INCH WABAUNSEE KS CO-OP OBSERVER
0744 AM HEAVY RAIN 1 W CONCORDIA 39.57N 97.68W
03/29/2017 M1.13 INCH CLOUD KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0744 AM HEAVY RAIN WILSEY 38.64N 96.68W
03/29/2017 M1.60 INCH MORRIS KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0743 AM HEAVY RAIN 3 SSW AUBURN 38.86N 95.83W
03/29/2017 M1.87 INCH OSAGE KS TRAINED SPOTTER
0731 AM HEAVY RAIN BLAINE 39.50N 96.40W
03/29/2017 M1.05 INCH POTTAWATOMIE KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0728 AM HEAVY RAIN 4 ENE ADA 39.17N 97.82W
03/29/2017 M1.07 INCH OTTAWA KS TRAINED SPOTTER
0728 AM HEAVY RAIN WILLARD 39.09N 95.94W
03/29/2017 M1.60 INCH SHAWNEE KS TRAINED SPOTTER
0728 AM HEAVY RAIN 3 NW TECUMSEH 39.08N 95.62W
03/29/2017 M1.25 INCH SHAWNEE KS OFFICIAL NWS OBS
0728 AM HEAVY RAIN COLONY 38.07N 95.37W
03/29/2017 M1.05 INCH ANDERSON KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0724 AM HEAVY RAIN WHITE CITY 38.80N 96.74W
03/29/2017 M1.84 INCH MORRIS KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0724 AM HEAVY RAIN 4 W WAKEFIELD 39.22N 97.09W
03/29/2017 M1.37 INCH CLAY KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0722 AM HEAVY RAIN LECOMPTON 39.04N 95.39W
03/29/2017 M1.32 INCH DOUGLAS KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0722 AM HEAVY RAIN GRIDLEY 38.10N 95.88W
03/29/2017 M1.28 INCH COFFEY KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0722 AM HEAVY RAIN 2 NNW BEATTIE 39.89N 96.43W
03/29/2017 M1.33 INCH MARSHALL KS CO-OP OBSERVER
24 HOUR PRECIPITATION.
0717 AM HEAVY RAIN OLPE 38.26N 96.17W
03/29/2017 M2.20 INCH LYON KS BROADCAST MEDIA
0711 AM HEAVY RAIN 4 E EMPORIA 38.40N 96.11W
03/29/2017 M2.50 INCH LYON KS BROADCAST MEDIA
2 MILES EAST OF THORNDALE LAKE.
0711 AM HEAVY RAIN EMPORIA 38.40N 96.18W
03/29/2017 M2.00 INCH LYON KS BROADCAST MEDIA
AT KVOE STUDIO.
0659 AM HEAVY RAIN BUSHONG 38.64N 96.26W
03/29/2017 E2.00 INCH LYON KS BROADCAST MEDIA
24 HOUR RAIN TOTAL.
0659 AM HEAVY RAIN OLPE 38.26N 96.17W
03/29/2017 M2.10 INCH LYON KS TRAINED SPOTTER
24 HOUR RAIN TOTAL.
0645 AM FLOOD 4 E ESKRIDGE 38.86N 96.03W
03/29/2017 WABAUNSEE KS LAW ENFORCEMENT
LOW LYING ROADS HAVE 6-8 ICNHES OF WATER
OVER THEM. INTERSECTION OF MASSASOIT AND
MISSION VALLEY ROADS. CARS BECOMING STUCK
RESULTING IN ASSISTANCE FROM LOCAL SHERIFFS
OFFICE.
0645 AM FLOOD 1 SSW WAMEGO 39.19N 96.31W
03/29/2017 WABAUNSEE KS LAW ENFORCEMENT
LOW LYING ROADS HAVE 6-8 INCHES OF WATER
OVER THEM. CARS STALLING IN THE WATER
RESULTING IN MOTORIST ASSISTS FROM LOCAL
SHERIFFS OFFICE.
&&
NWS TOPEKA KS
IRIS SYSTEMThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:01 PM CDT | Special Weather Statement | TOP | Osage | 14 min |
| Mar 29, 7:19 PM CDT | Special Weather Statement | TOP | Douglas | 26 min |
| Mar 29, 7:27 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 20 min |
| Mar 29, 10:53 PM CDT | River Flood Warning | TOP | Dickinson | 39 hr |
| Mar 30, 3:02 PM CDT | River Flood Warning | TOP | Clay | 20 hr |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.